| Model Number |
CCWTT5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
07/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced with intolerable glare.The lens was exchanged for another lens model 04 months 16 days following the initial procedure.Clinical reason for explant was mentioned as photopsias.Additional information has been requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is:(b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.The exchange to a monofocal lens, may suggest that the replacement lens model was an improved choice for the patient's vision needs.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).